On the number of representations of positive integers by a direct sum of binary quadratic forms with discriminant .
Georgian mathematical journal, Tome 4 (1997) no. 6, pp. 523-532
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
theta series, representations of integers, number of representations, direct sum of binary quadratic forms
@article{GMJ_1997__4_6_47847,
author = {Lomadze, G.},
title = {On the number of representations of positive integers by a direct sum of binary quadratic forms with discriminant .},
journal = {Georgian mathematical journal},
pages = {523--532},
year = {1997},
volume = {4},
number = {6},
zbl = {0885.11028},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1997__4_6_47847/}
}
TY - JOUR AU - Lomadze, G. TI - On the number of representations of positive integers by a direct sum of binary quadratic forms with discriminant . JO - Georgian mathematical journal PY - 1997 SP - 523 EP - 532 VL - 4 IS - 6 UR - http://geodesic.mathdoc.fr/item/GMJ_1997__4_6_47847/ LA - en ID - GMJ_1997__4_6_47847 ER -
Lomadze, G. On the number of representations of positive integers by a direct sum of binary quadratic forms with discriminant .. Georgian mathematical journal, Tome 4 (1997) no. 6, pp. 523-532. http://geodesic.mathdoc.fr/item/GMJ_1997__4_6_47847/